# SDR UPS00831445

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5616674235
- Condition: Corroded
- Location: Bs 1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1390 AT LONG 34R INTERCOSTAL AND INTERCOSTAL SPLICE CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED IAW DWG 56166674 SRM 51-1-20D, 51-1-21.
